# SDR SWAA000436

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING ROTATION SMOKE AND OIL ODOR DEVELOPED IN COCKPIT AND CABIN.  FOUND COALESCER BAG CONTAMINATED WITH OIL FROM NR 1 ENG.  REMOVED AND REPLACED NR 1 ENG PER MM.
